International Journal of Communications, Network and System Sciences

Vol.5 No.9A(2012), Paper ID 22404, 7 pages

DOI:10.4236/ijcns.2012.529073

 

Mathematical Models and Optimization in Line Structure Routing: Survey and Advanced Results

 

Valery I. Struchenkov

 

Moscow State University of Radio Engineering, Electronics and Automation, Moscow, Russia

 

Copyright © 2012 Valery I. Struchenkov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


V. I. Struchenkov, "Mathematical Models and Optimization in Line Structure Routing: Survey and Advanced Results," International Journal of Communications, Network and System Sciences, Vol. 5 No. 9A, 2012, pp. 631-637. doi: 10.4236/ijcns.2012.529073.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.